... effects neck muscle spasms.
I was prescribed this med at a higher does at bedtime,I had taken it for about a week when I got headaches severe flu like symptoms,you should contact your doctor and tell them about the side effects you are having,if it gets worse do it asap never stop a med before talking to a doc!,I've had friends describe what your going through over ten of them.this med is widely prescribed.I hope this helps.kind regards S.libby
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2014 • 2 answers
Posted 4 Mar 2015 • 1 answer
Started belviq yesterday and after taking the second pill I had headaches, dizziness , muscle spasm?
Posted 3 Apr 2015 • 1 answer
Posted 24 May 2015 • 2 answers
Posted 26 Sep 2015 • 9 answers